# SDR YENA2024012900127

- Difficulty date: January 27, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 388
- Aircraft time: 34,364 hours, 22,839 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION: CRACK ON RH WING LOWER SKIN LOCATED AT RIB11/12 AND SPAR  II ; (RESOLVED ON W/O: 1267464 TASKCARD: NR-00124) REF TOMX W/O# 2452. N/R 00028. CRACK ON RH WING LOWER SKIN LOCATED AT RIB 10/11 AND SPAR II WAS REPAIRED PER EMB 190 ETI-190-23-736 REV. 3, ETD 2023-190-031760 REV.: E AND EC: E24-050-01. ACCOMPLISHED BY TOMX TECH# 10000939. TOMX QC # 325718.
